# SDR AALA2020062979008

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 63,745 hours, 23,993 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 8QL
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKE OFF IN CLIMB,  MESSAGE FOR CTR TK R XFR FAULT LIGHT ILLUMINATED AMBER AND FUEL ABOVE 11.6 IN CENTER TANK. REPLACED AUTO CONTROLL RELAY 8QL IAW ESPN 20-46-50.
